# SDR REXA2015103001032

- Difficulty date: October 30, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319 HAS MULTIPLE AREAS OF CORROSION ON FWD & AFT SIDES OF THE FRAME, BETWEEN 25L & 25R.  REPAIRED CORROSION IN MULTIPLE AREAS IAW GREO 670-53-21-799.
